Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: The dollarization debate.
Author: Pomfret, R.
Citation: Review of World Economics, 2004; 140(1):172-173
Publisher: Springer-Verlag
Issue Date: 2004
ISSN: 1610-2878
Subject: D. Salvatore, J. Dean and T. Willet. The dollarization debate - 2003
DOI: 10.1007/BF02659717
Appears in Collections:Aurora harvest 6
Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.